# SDR CAL950088

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - FLT 1684 - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE GEAR HANDLE WOULD NOT GO PAST THE OFF POSITION.  THE AIRCRAFT WAS RETURNED TO ELP.  MAINTENANCE FOUND THE LANDING GEAR LEVER LATCH AND PRESSURE WARNING CIRCUIT BREAKER TRIPPED.  THE CIRCUIT BREAKER AS RESET.  OPERATION OF THE LANDING GEAR HANDLE CHECKED NORMAL IAW MM 32-31-00, PAGE 501.  (X)
